# SDR AU960587

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Part number: 1159H200116
- Condition: Deteriorated
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR UP MANIFOLD TO PIPE PNO 1159H-40016-238 LGU6 UNION  'O' RING SEAL DETERIORATED DUE TO SKYDROL CONTAMINATION - THEREWAS ALSO EVIDENCE OF THE MANIFOLD HAVING BEEN INCORRECTLY  MASKED/PAINTED DURING MANUFACTURE PREVENTING CORRECT SEATING OFTHE UNION AND THE SQUEEZING OUT OF THE 'O' RING - LOSS OF  HYDRAULIC FLUID - PERSONNEL/MAINTENANCE ERROR - MANUFACTURINGERROR
